MathSciNet Relay Station
MathSciNet bibliographic data
MR2514728 34G25 (34A37 93B05)
Abada, Nadjet; Benchohra, Mouffak; Hammouche, Hadda Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions. J. Differential Equations 246 (2009), no. 10, 3834–3863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement